学术信息网 西电导航 关于 使用说明 搜索 系统首页 登录 控制面板 收藏 张欣的留言板

56. Xin ZhangTotal coloring of outer-1-planar graphs with near-independent crossings, Journal of Combinatorial Optimizationdoi: 10.1007/s10878-016-0093-x.

55. Xin Zhang, Huijuan Wang, Lan Xu, Equitable coloring of three classes of 1-planar graphs, Acta Mathematicae Applicatae Sinica, English Series, to appear.

54. Yong Yu, Xin Zhang*, Guanghui Wang, Guizhen Liu, Jinbo Li, (2,1)-Total labelling of planar graphs with large maximum degree, Journal of Discrete Mathematical Sciences & Cryptography, to appear. 


53. Dai-Qiang Hu, Jian-Liang Wu, Donglei Yang, Xin Zhang, On the equitable edge-coloring of 1-planar graphs and planar graphs, Graphs and Combinatorics, 33 (2017) 945–953.

52. Jiaqiang Ma, Renfeng Zhou, Xue Deng, Chenggang Wang, Xin Zhang*, on r-equitable colorings of bipartite graphs, Utilitas Mathematica, 103 (2017) 161-165.

51.Xin Zhang,  List vertex arboricity of graphs without forbidden minors, Ars Combinatoria, 133 (2017) 349-353.

50. Huijuan Wang, Bin Liu, Yan Gu, Xin Zhang, Weili Wu, Hongwei Gao, Total coloring of planar graphs without adjacent short cycles, Journal of Combinatorial Optimization33(1) (2017) 265-274.


49. Huijuan Wang, Bin Liu, Xin ZhangLidong Wu, Weili Wu, Hongwei Gao, List edge and list total coloring of planar graphs with maximum degree 8 Journal of Combinatorial Optimization32(1) (2016) 188-197.

48. Xin Zhang,On equitable colorings of sparse graphs, Bulletin of the Malaysian Mathematical Sciences Society, 39(1) (2016) 257-268. (SCI检索号:000377531700019)

47. Xin ZhangEquitable list point arboricity of graphs, Filomat, 30(2) (2016) 373-378. (SCI检索号:000376573900013)

46. Huijuan Wang, Lidong Wu, Xin ZhangWeili Wu, Bin Liu, A note on the minimum number of choosability of planar graphsJournal of Combinatorial Optimization, 31(3) (2016) 1013-1022. (SCI检索号:000372282300005)

45. Xin ZhangEquitable vertex arboricity of subcubic graphs, Discrete Mathematics, 339 (2016) 1724-1726. (SCI检索号:000374354400012)

44. Xin ZhangThe edge chromatic number of outer-1-planar graphs, Discrete Mathematics, 339 (2016) 1393-1399.  (SCI检索号:000369467500025)


43. Xin Zhang, Jianfeng Hou, Guizhen Liu, On total coloring of 1-planar graphs, Journal of Combinatorial Optimization, 30(1) (2015) 160-173. (SCI检索号:000355630900013)

42. Guanghui Wang, Guiying Yan, Jiguo Yu, Xin Zhang, The r-acyclic chromatic number of planar graphs, Journal of Combinatorial Optimization, 29(4) (2015) 713-722. (SCI检索号:000352114300003)

41. Jingjing Tian, Xin Zhang*, Light triangles in plane graphs with near-independent crossings,  Utilitas Mathematica, 97 (2015), 399-405.  (SCI检索号:000355784000030)

40. Zhidan Yan, Wei Wang, Xin Zhang*, Equitable colorings of Cartesian products with balanced complete multipartite graphs, Discrete Applied Mathematics,180 (2015) 200-203. (SCI检索号:000346545500023)

39. Xin Zhang, Equitable vertex arboricity of planar graphs, Taiwanese Journal of Mathematics19(1) (2015) 123-131. (SCI检索号:000348590700008)


38. Wei Wang, Zhidan Yan, Xin Zhang*, On r-equitable chromatic threshold of Kronecker products of complete graphs, Discrete Applied Mathematics175 (2014) 129-134. (SCI检索号:000339698800017 )

37. Xin ZhangDrawing complete multipartite graphs on the plane with restrictions on crossings, Acta Mathematica Sinica, English Series30(12) (2014) 2045-2053. (SCI检索号:000344832600004)

36. Xin Zhang, Light 3-cycles in 1-planar graphs with degree restrictions, Bulletin of the Korean Mathematical Society, 51(2) (2014) 511-517. (SCI检索号:000334569900016)

35. Xin ZhangA note one the weight of triangle in 1-planar graphs with minimum degree 6, Utilitas Mathematica93 (2014) 129-134. (SCI检索号:000332188500010)

34. Xin Zhang, Jian-Liang Wu, A conjecture on equitable vertex arboricity of graphs, Filomat 28(1) (2014) 217-219. (SCI检索号:000331996600022)

33. Jingjing Tian, Xin Zhang*, Pseudo-outerplanar graphs and chromatic conjectures, Ars Combinatoria114 (2014) 353-361. (SCI检索号:000333065300035)

32. Xin Zhang, Guizhen Liu, On the lightness of chordal 4-cycle in 1-planar graphs with high minimum degree, Ars Mathematica Contemporanea 7(2) (2014) 233-243. (SCI检索号:000346150500003)


31. Jian-Liang Wu, Xin Zhang, Hailun Li, Equitable vertex arboricity of graphs, Discrete Mathematics, 313 (2013) 2696-2701. (SCI检索号:000326133900004)

30. Xin Zhang, List total coloring of pseudo-outerplanar graphs, Discrete Mathematics 313 (2013) 2297-2306. (SCI检索号:000323867400030)

29. Xin Zhang, Guizhen Liu, Group edge choosability of planar graphs without adjacent short cycles, Acta Mathematica Sinica, English Series 29(11) (2013) 2079-2086. (SCI检索号:000325418300005)

28. Renyu Xu, Jian-Liang Wu, Guanghui Wang, Xin Zhang, On the sum of powers of the degrees of graphs, Bulletin of the Australian Mathematical Society  88(3) (2013) 353-358. (SCI检索号:000328203100001)

27. Xin Zhang, Guizhen Liu, The structure of plane graphs with independent crossings and its appications to coloring problems, Central European Journal of Mathematics 11(2) (2013) 308-321. (SCI检索号:000311495900009)

26. Xin Zhang, Guizhen Liu, On edge colorings of 1-toroidal graphs, Acta Mathematica Sinica, English Series 29(7) (2013) 1421-1428. (SCI检索号:000320661200014)


25. Xin Zhang, Guizhen Liu, Jian-Liang Wu, k-forested choosability of graphs with bounded maximum average degree, Bulletin of the Iranian Mathematical Society38(1) (2012) 193-201. (SCI检索号:000312720300014)

24. Aijun Dong, Xin Zhang, Guojun Li, Equitable coloring and equitable choosability of planar graphs without 5- and 7-cycles, Bulletin of the Malaysian Mathematical Sciences Society 35(4) (2012) 897-910. (SCI检索号:000308779700007)

23. Xin Zhang, Guizhen Liu, Yong Yu, On (p,1)-total labelling of plane graphs with independent crossings, FILOMAT 26(6) (2012) 1091-1100. (SCI检索号:000322026300002)

22. Xin Zhang, Jian-Liang Wu, Guizhen Liu, List edge and list total coloring of 1-planar graphs, Frontiers of Mathematics in China 7(5) (2012) 1005-1018. (SCI检索号:000308355600014)

21. Xin Zhang, Guizhen Liu, On edge colorings of 1-planar graphs without adjacent triangles, Information Processing Letters 112 (2012) 138-142. (SCI检索号:000300482800007)

20. Xin Zhang, Guizhen Liu, Jian-Liang Wu, k-forested choosability of planar graphs and of sparse graphs, Discrete Mathematics 312 (2012) 999-1005. (SCI检索号:000300758300019)

19. Xin Zhang, Guizhen Liu, Jian-Liang Wu, Light subgraphs in the family of 1-planar graphs with high minimum degree, Acta Mathematica Sinica, English Series, 28(6) (2012) 1155-1168. (SCI检索号:000304093000005) 

18. Aijun Dong, Xiang Tan, Xin ZhangGuojun Li, Equitable coloring and equitable choosability of planar graphs without 6- and 7-cycles, Ars Combinatoria 103 (2012) 333-352. (SCI检索号:000298767700028)

17. Xin Zhang, Guizhen Liu, On edge colorings of 1-planar graphs without chordal 5-cycles, Ars Combinatoria 104 (2012) 431-436. (SCI检索号:000302035100036)

16. Xin Zhang, Guanghui Wang, Yong Yu, Jinbo Li, Guizhen Liu, On r-acyclic edge colorings of planar graphs, Discrete Applied Mathematics 160 (2012) 2048-2053. (SCI检索号:000306298600016)

15. Xin Zhang, Guizhen Liu, Jian-Liang Wu, (1, λ)-em[ant]bedded graphs and the acyclic edge choosability, Bulletin of the Korean Mathematical Society 49(3)(2012573-580. (SCI检索号:000304975900009) 

14. Xin Zhang, Guizhen Liu, Jian-Liang Wu, Edge covering pseudo-outerplanar graphs with forests, Discrete Mathematics 312 (20122788-2799. (SCI检索号:000307620500005) 


13. Xin Zhang, Jian-Liang Wu, On edge colorings of 1-planar graphs, Information Processing Letters 111 (2011) 124-128. (SCI检索号:000286557600006)

12. Xin Zhang, Jian-Liang Wu, On equitable and equitable list colorings of series-parallel graphs, Discrete Mathematics 311 (2011) 800–803. (SCI检索号:000290008300003)

11. Hao Fan, H. A. Kierstead, Guizhen Liu, Theodore Molla, Jian-Liang Wu, Xin Zhang*, A note on relaxed equitable coloring of graphs, Information Processing Letters111 (2011) 1062-1066. (SCI检索号:000296990400007)

10. Xin Zhang, Yong Yu, Guizhen Liu, On (p,1)-total labelling of 1-planar graphs, Central European Journal of Mathematics 9(6) (2011) 1424-1434. (SCI检索号:000297868700020)

9. Xin Zhang, Jian-Liang Wu, Guizhen Liu, New upper bounds for the heights of some light subgraphs in 1-planar graphs with high minimum degree, Discrete Mathematics and Theoretical Computer Science 13(3) (2011) 9-16. (SCI检索号:000297927800002)

8. Xin Zhang, Guizhen Liu, Jian-Liang Wu, On the linear arboricity of 1-planar graphs, OR Transactions 15(3) (2011) 38-44.

7. Yong Yu, Xin Zhang, Guizhen Liu. List (d,1)-total labelling of graphs em[ant]bedded in surfaces, OR Transactions 15(3) (2011) 29-37.

6. Xin Zhang, Jian-Liang Wu, Jin Yan, Degree conditions for the partition of a graph into triangles and quadrilaterals, Utilitas Mathmatica 86 (2011) 341-346. (SCI检索号:000296405900030)

5. 张欣, 徐兰, 刘桂真,稀疏图的k-森林染色, 山东大学学报(理学版), 46(4) (2011) 1-3.


4. 张欣, 刘桂真, 吴建良, 不含3-圈的1-平面图的边染色, 山东大学学报(理学版)45(6) (2010) 15-17.

3. 张欣, 刘桂真, 吴建良, 1-平面图的结构性质及其在无圈边染色上的应用, 中国科学:数学, 40 (2010) 1025-1032.

2. Xin Zhang, Guizhen Liu, Jian-Liang Wu, k-forested coloring of planar graphs with large girth, Proc. Japan Acad. Ser. A Math. Sci. 86 (2010) 169-173. (SCI检索号:000288776800002)

1. Xin Zhang, Na Li, Jian-Liang Wu, Jin Yan, Vertex-disjoint triangles in K1,t-free graphs with minimum degree at least t, Discrete Mathematics 310 (2010) 2499-2503. (SCI检索号:000280945000005)

版权声明:未经西安电子科技大学以及个人主页教师本人许可不得复制,转载传播本主页内容或用于任何商业用途,如需转载请征得主页所有者同意,并附上主页链接.
西安电子科技大学个人主页 站点地图 | | 张欣的留言板 | 更新日期 :2017-07-13 | |
Copyright © 2011-2016 西安电子科技大学 版权所有 陕ICP备021284(05016169) Powered by 信息化建设处 & 电院网络中心